im 19 years old and iv been on the implanon for about 6 months now and although so far i haven't had any bad experiences with it, meaning side effects, i want to know since i am young and the implanon does last for 3 years and during those 3 years there is a chance your period stops coming, can it effect my body now in the present and in the future? like in the long run?
I had my implanon inserted 3 months before my 19th birthday and i had it the whole 3 years, i barely got it removed this month on the 2nd. At first, my period is what started to become irregular, i would have really light periods and i would bleed in between my period dates, but that eventually stopped after like 3 months, after that i didnt have any periods till 5 moths till the due date i started having regular periods. Another side effect i experienced were soar breasts, i had never had them before i got the implanon but after i got it i started having them a little before my period was to start, another side effect was my hair, my hair started getting oily and and started falling out more then usual, but nothing that bad, i had more headaches then usual, some acne but not too bad, and some weight gain, but not everyone has the same side effects. And now its been 2 weeks after ive had it removed, and i am having way more side effects then while on it, my breast have been really tender since the day after i had it removed, ive had some stomach issues, nausea, constipation, and just stomach aches, and thats pretty much it, but im sure its because my body is getting use to being without the implanon. The good thing is my hair is getting back to normal and my appetite is back to normal also, its just a matter of time. Good luck
- Implanon Information for Consumers
- Implanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Implanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Mar 2011 • 2 answers
Posted 9 Sep 2012 • 1 answer
Posted 5 Nov 2012 • 2 answers
Posted 11 Jan 2014 • 1 answer
Posted 5 Nov 2015 • 2 answers